Joint papers of Sageev and Shelah

SgSh:138
Sageev+Shelah, On the structure of ${\rm Ext}(A,{\bf Z})$ in ${\rm ZFC}^ +$ -- J Symbolic Logic 50 (1985) 302-315
SgSh:148
Sageev+Shelah, Weak compactness and the structure of {\rm Ext}$(A,\,{\bf Z})$ -- Abelian group theory (Oberwolfach, 1981) (1981) 87--92
SgSh:217 2004-11-23_1 [pdf] [ps] [arXiv:0705.4132]
Sageev+Shelah, Noetherian ring with free additive groups -- Abstracts American Math Soc 7 (1986) 369


Back to theList of coauthors
Back to Shelah's Archive